# SDR USAA2010071391407

- Difficulty date: July 12, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 6,765 hours, 2,346 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2138
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 5,206 hours, 1,863 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1558 - CLT - EES - FLIGHT ATTENDANT CIDS PANEL SHOWS LOW PSI FOR DOOR 3L SLIDE.  BOTTLE - GAUGE SHOWS BOTTOM OF GREEN.  MAINTENANCE REPLACED 3L SLIDE RESERVOIR BOTTLE PER AIRBUS MAINTENANCE MANUAL 25-62-49-991-001.
